# SDR CKSA97477

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4597643
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION, RT AT CUSP RING FITTING CORRODED STA 540.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMIT IAW DC8 SRM 53-2-0.  REPLACED WITH NEW FITTING IAW DC8 SRM 53-2-0, 51-1-20D, AND 51-3-0.  CORROSION TASK CARD NUMBER 557R-0552.  NON-ROUTINE TASK CARD NUMBER 110549.
